# SDR 2020F00320

- Difficulty date: June 24, 2020
- Submitted: June 24, 2020
- Operation: General aviation
- Aircraft: N569QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0122
- Aircraft time: 2,076 hours, 1,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 741313310151659
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW), FRAME, WEB, AND DOUBLERS, BS 75. ACCOMPLISHED FIELD REPAIR SR-680A-ATA53-25890 REV-, AND 8100-9.  STANDARD REPAIR CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW), FRAME, WEB, AND DOUBLERS.
